Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1961, Volume 29, Issue 4

Best Linear and Best Linear Unbiased Index Numbers<602:BLABLU>2.0.CO;2-3
p. 602-616

G. M. de Wit, T. Kloek

The method of best linear index numbers is mathematically related to the principal-component technique. This article consists of an application and an extension of Theil's article on this subject (Econometrica, Vol. 28, April 1960).

Log In To View Full Content